# SDR AU000388

- Difficulty date: April 28, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bracket
- Part number: 9375M37G01
- Condition: Broken
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HINGED FUEL MANIFOLD BRACKETS PNO 9375M37G01 AND PNO 9375M38G01 WERE FOUND BROKEN AND CHAFING ON THE FUEL MANIFOLD.
